Author of the publication

On Solving Mean Payoff Games Using Pivoting Algorithms.

, , , and . Asia Pac. J. Oper. Res., 35 (5): 1850035:1-1850035:26 (2018)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

A Note on P1 - and Lipschitzian Matrices., , and . SIAM J. Matrix Anal. Appl., 21 (2): 636-641 (2000)A note on linear complementarity problems and multiple objective programming., , and . Math. Program., 100 (2): 339-344 (2004)A Note on Linear Complementarity via Two-Person Zero-Sum Games., , and . IGTR, 25 (1): 2250019:1-2250019:8 (March 2023)An Optimization Model to Determine Master Designs and Runs for Advertisement Printing., , , , and . J. Math. Model. Algorithms, 6 (2): 259-271 (2007)The generalized linear complementarity problem revisited., , and . Math. Program., (1996)On Solving Mean Payoff Games Using Pivoting Algorithms., , , and . Asia Pac. J. Oper. Res., 35 (5): 1850035:1-1850035:26 (2018)On testing nonnegativity of principal minors of $Z$-matrices using simplex method., and . Ann. Oper. Res., 315 (2): 985-992 (2022)On solving a non-convex quadratic programming problem involving resistance distances in graphs., and . Ann. Oper. Res., 287 (2): 643-651 (2020)On Lemke processibility of LCP formulations for solving discounted switching control stochastic games., and . Ann. Oper. Res., 295 (2): 633-644 (2020)Optimization models with economic and game theoretic applications., , , and . Ann. Oper. Res., 243 (1-2): 1-3 (2016)